Some Improvements of a Decoding Algorithm for Linear Codes
Mathematica balkanica, Tome 4 (1990) no. 2, p. 190
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1990_4_2_a7,
author = {Miodrag Zhivkovich},
title = {Some {Improvements} of a {Decoding} {Algorithm} for {Linear} {Codes}},
journal = {Mathematica balkanica},
pages = {190},
year = {1990},
volume = {4},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1990_4_2_a7/}
}
Miodrag Zhivkovich. Some Improvements of a Decoding Algorithm for Linear Codes. Mathematica balkanica, Tome 4 (1990) no. 2, p. 190. http://geodesic.mathdoc.fr/item/MABA_1990_4_2_a7/